# SDR SWIA2019111246756

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 45,830 hours, 39,160 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE CLIMBING THROUGH 13000.  FLIGHT # 5422  CLOSEDPERFORMED RESET OF FLAP FAIL MESSAGE IAW FIM, MESSAGE CLEARED. CYCLED FLAPS 5 FULL CYCLES NO DEFECTS NOTED. MCI CREATED FOR 10 FC FLY ON.
